# SDR CALA9800587

- Difficulty date: March 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12811
- Make and model: Doug DC-9-82
- Aircraft serial: 49265
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pivot Plates
- Condition: Corroded
- Location: Lt Hor Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT HORIZONTAL STABILIZER INBOARD AND OUTBOARD SET OF PIVOT PLATES CORRODED.  THE PIVOT PLATES WERE REPLACED IAW SRM 51-30-5.
